New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Hopegirl
Veteran Member


Date Joined May 2008
Total Posts : 705
   Posted 4/26/2011 3:03 PM (GMT -6)   
Just doing a quick drive by before my massage. I feel not so great, but not the worst. It's been really hot around here, and I've been wondering why I had almost a altered feeling. I have not taken any additional meds. Then I remembered hearing someone say that if you take the patches, if you get too hot, they release too much meds. What am I to do in the heat? I have not contacted my doctor yet, but I really feel sick in the heat. Okay
be back later, hope everyone has a great evening!!

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9664
   Posted 4/26/2011 4:01 PM (GMT -6)   
Hope,
I had that problem with the lidocaine patch, when I wore it out in the heat (going to the Doctor),
it would make me very sick, so I had to stop using it all together...others have had
the same problem, the heat can make the medicine get into your system faster, I guess it
works on body temps somehow, read the instructions that came with them, see if this
is a possible reaction...I won't use the patch ever again...
**********************************************
* So many dx's I could write a book* "It would be nice if we could use the edit button in real life"...
********>^..^<********>^..^<*******

Betsey Ross
Veteran Member


Date Joined Mar 2011
Total Posts : 1056
   Posted 4/26/2011 4:16 PM (GMT -6)   
I wore a butran patch and it was heat sensitive also and would release more meds than it should be releasing Take the patch off.

soft Hugs
Betsey
crushed lower knee and vertical fx of yibia/external fixator placed/plates and screws and tried to place big pieces of cartiledge under knee cap/tremendous pain in affected legcontinously without improving/allergic to metal in left leg/leg isnt straight/need metal removed in July/wait 6 months for healing/then toatal knee replacement/straighten out leg/more phsyxical therapy/take opana er

straydog
Forum Moderator


Date Joined Feb 2003
Total Posts : 16301
   Posted 4/26/2011 9:19 PM (GMT -6)   
Hopeful yes, I had the same thing happen to me when I was on the Fentanyl patches.I am in Tx and it gets terribly hot here in the summer. If you look at your print-out that comes with the patches it tells you about this problem. I ended up having to be switched to something else, but not for this reason and I was sure glad. What happened to me is by day 3 there was very little medication left with the patch and I spent most of day 3 in withdrawals. It was not a pretty sight either. Granted they worked well for the pain but the heat was something more to deal with than i wanted to. You may want to consider making an appt and going in and telling your dr what is going on and see if there is something else to try you on.

Take care.
Moderator Chronic Pain Forum

momtofourangels
Veteran Member


Date Joined Apr 2010
Total Posts : 2261
   Posted 4/26/2011 10:39 PM (GMT -6)   
Yikes!! This makes me nervous. I didn't start using the Fentanyl patch until after summer last year. I'm near Buffalo, NY and it doesn't get as hot here as it does a lot of other places, but it can get in the 80s easily. I guess I better keep close attention, when I do get the patches back.

I hope you feel better, and I also advise to take the patch off. I read the insert and that sounds like you got too hot, and the meds are streaming in faster than they are supposed to. I wish you luck and hope you feel better.

love and hugs
Loretta
Dx: osteoarthritis, bursitis in left hip, Osteoarthrits in right hip, compression fracture in thoracic spine due to falling on frozen ground March 2001 , ddd, spinal stenosis, bone spurs, osteoarthritis in spine, osteoarthritis in both knees
Meds: Fentanyl patch, oxycodone, otc: BenGay, Tylenol Arthritis on occasion
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 10:56 PM (GMT -6)
There are a total of 2,974,438 posts in 326,175 threads.
View Active Threads


Who's Online
This forum has 161277 registered members. Please welcome our newest member, Ki85.
297 Guest(s), 2 Registered Member(s) are currently online.  Details
quincy, CAdogsRus